# SDR DALA2022060103861

- Difficulty date: May 28, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 65,639 hours, 21,550 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 5814 - MISC/DE - DUE TO T/E FLAP DISAGREE MSG. CORRECTIVE ACTION: T/S PER FIM. FOUND FLAP/SLAT ELEX UNIT 1 FAILED. REPLACED FSEU 1 AND C/W LUBE OF LEFT AND RIGHT FLAPS. NO GO ODI PROCEDURES C/W.
